How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 26157
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

My one year old boxer had a very gh fever, 104 days. All

Customer Question

My one year old boxer had a very high fever, 104 for four days. All test were done. Found nothing. The vet prescribed cerenia tablets and Minocycline. The fever is gone, but not vomiting is happening. Could either one of these meds cause the vomiting?
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr. Michael Salkin replied 1 year ago.

Yes, minocycline is well-known to cause nausea and vomiting. To alleviate those effects the drug could be given with food without clinically significant reductions in drug absorption. How much longer are you supposed to dose your boxer with this antibiotic?